# SDR AALA20120329017

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N56511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE EXFOLIATED (BLOWN OUT), AT CENTER LINE FUSELAGE STATIONS 1640 TO 1660.  INSTALLED FLOOR SUPPORT AT STATIONS 1640 AND 1660 BEAM PER SRM 51-10-02-0G AND AARD 51-10-05-1, REPAIR 1.
